# SDR AALA2019080769027

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 61,473 hours, 10,235 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part serial: C1272
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON REACHING TAKEOFF THRUST, R GEN DRIVE DISCONNECT ILLUMINATED. (ASSOCIATED R GEN OFF AND L 7 R UTILITY BUSS OFF). FOLLOWED QRH PROCEDURE FOR R GEN DRIVE DISCONNECT. MAINTENANCE REMOVED/REPLACED RIGHT IDG IAW AMM:24-11-01. OPS CHECK, LEAK CHECK GOOD.
